Analogues of the aoki-ohno and le-murakami relations for finite multiple zeta values

Research output: Contribution to journalArticlepeer-review

Abstract

We establish finite analogues of the identities known as the Aoki-Ohno relation and the Le-Murakami relation in the theory of multiple zeta values. We use an explicit form of a generating series given by Aoki and Ohno.

Original languageEnglish
Pages (from-to)34-40
Number of pages7
JournalBulletin of the Australian Mathematical Society
Volume100
Issue number1
DOIs
Publication statusPublished - Aug 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Analogues of the aoki-ohno and le-murakami relations for finite multiple zeta values'. Together they form a unique fingerprint.

Cite this